I work in a hospital and was exposed to active TB while working. I couldn't take the medications listed in my question and will start a new drug treatment next week. Even though it's difficult to work, I do. As I have found out, Workman's Comp is not user friendly to the patient. Is loss of engery a normal reaction?
I do hope you filed a comp claim. If you have to get a lawyer. They can be miserable because their job isn't to protect you its to make money. TB meds are nasty and you may have trouble working. I'm assuming you were exposed at work. If not comp won't do anything. I find it odd they are letting you work before you're on treatment for a while. The rifampin alone will cause your symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When taking sub 4 about 3-4mths,1/4 at 1st,now 1/2 of that,even to 1/8th for 2-3wks? still withdraw?
Posted 27 May 2010 • 1 answer
Posted 20 Jul 2012 • 1 answer
Posted 25 Feb 2015 • 1 answer
If I stopped taking a medication for cancer treatment a year ago, could I just start taking it agai?
Posted 27 Oct 2015 • 1 answer
Posted 3 Mar 2016 • 0 answers